Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Binghamton, NY

July 2, 2014Luzerne County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 2, 2014, 1:28 PM EDT for Luzerne County, Wyoming County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2014, 1:28 PM EDT (17:28 UTC)
Expired
Jul 2, 2014, 2:30 PM EDT
In force
62 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Luzerne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 11:14 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1420 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS51 KBGM 021728
SVRBGM
PAC079-131-021830-
/O.NEW.KBGM.SV.W.0049.140702T1728Z-140702T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
128 PM EDT WED JUL 2 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 230 PM EDT.

* AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF HUNTINGTON MILLS...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUHLENBERG BY 152 PM EDT...
  SWEET VALLEY BY 154 PM EDT...
  HARVEYS LAKE BY 208 PM EDT...
  PLYMOUTH BY 214 PM EDT...
  LARKSVILLE BY 216 PM EDT...
  EDWARDSVILLE BY 218 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4114 7629 4121 7633 4129 7632 4151 7624
      4160 7595 4110 7573
TIME...MOT...LOC 1728Z 261DEG 26KT 4126 7640

$$

KAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:48 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 2, 11:48 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1148 AM EDT WED JUL 2 2014

.SYNOPSIS...
THE UNSTABLE MOIST ATMOSPHERE...AND AN APPROACHING FRONT...WILL
CAUSE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE REGION TODAY
THROUGH THURSDAY. SOME STORMS TODAY MAY CONTAIN STRONG GUSTY
WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE BOTH
DAYS. DRY AND COOLER CANADIAN HIGH PRESSURE WILL THEN BUILD IN FOR
THE LONG HOLIDAY WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVECTION HAS BEGUN AS ATMOSPHERE DESTABILIZES WITH MLCAPES
INCREASING TO 2000-3000 J/KG OVER NEPA AND THE SOUTHERN TIER OF
NY. WEAK DEWPOINT DISCONTINUITY AND WIND SHIFT CONVERGENT ZONE
BISECTS THE FORECAST AREA THIS MORNING...AND MIDLVL FORCING
BENEATH A RIGHT ENTRANCE REGION OF 300 MB JET STREAK IS THE
SYNOPTIC SET UP FOR SEVERE WEATHER. AS A RESULT...SEVERE STORM
WATCH 384 HAS BEEN ISSUED UNTIL 7 PM.

THE SYNOPTIC FEATURES ARE FORECAST TO DRIFT SLOWLY EASTWARD LATER
TODAY WITH UPR LVL JET LIFTING SLIGHTLY NORTHWARD TONIGHT. DIURNAL
DESTABILIZATION SHOULD TAKE THE BULK OF THE ACTIVITY OUT OF THE
FORECAST FOR THE OVERNIGHT HOURS...BUT THERE ARE STILL SOME HINTS
OF VERY WEAK MIDLVL FEATURES SLIDING THROUGH THE BROAD SOUTHWEST
FLOW THAT COULD TRIGGER ADDITIONAL PATCHES OF SHOWERS AND STORMS
DURING THE OVERNIGHT...SO WILL LEAVE SOME LOW CHANCE POPS FOR THAT.

WARM AND MUGGY CONDITIONS WILL PREVAIL THE REST OF THE
DAY...TEMPERED TEMPORARILY BY PASSING STORMS. MUGGY AGAIN TONIGHT
WITH 60S TO NEAR 70 FOR OVERNIGHT.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
345 AM UPDATE...
MAIN CONCERN IS HEAVY RAINFALL POTENTIAL DUE TO STALLING
FRONT...AND INDIRECT TROPICAL MOISTURE FEED FROM TROPICAL
SYSTEM THAT WILL INTERACT WITH THE FRONT. SECONDARY LINGERING
CONCERN FOR STRONG THUNDERSTORMS WITH GUSTY WINDS...MAINLY
SOUTHEASTERN PART OF OUR AREA.

MODEL CONSENSUS CONTINUES TO HANG UP PROGRESS OF THE FRONT...AS IT
AWAITS PASSAGE OF A SHARPER SOUTHERN STREAM WAVE THAT WILL MERGE
WITH GENERAL BROAD UPPER TROUGH. IN FACT...BALANCE OF MODELS ONLY
GET THE SURFACE FRONT MIDWAY THROUGH THE AREA NOW ON THURSDAY. NOT
ONLY DOES THIS PERHAPS ALLOW FOR LINGERING GUSTY THUNDERSTORM
THREAT FOR SOUTHEAST PARTS OF OUR AREA /I.E. AHEAD OF THE SURFACE
FRONT AND WITH CONTINUED DECENT SHEAR/...BUT ALSO A HEAVY RAINFALL
THREAT IN THE GENERAL VICINITY OF THE FRONTAL ZONE.

RIGHT ENTRANCE REGION OF STRONG SSW JET WILL RESIDE SQUARELY
ACROSS OUR AREA...MEANWHILE INDIRECT FEED OF TROPICAL MOISTURE
WILL EXTEND WELL INLAND OF WHAT IS NOW TROPICAL STORM ARTHUR. THIS
SET UP APPEARS SIMILAR TO WHAT IS CALLED PREDECESSOR RAINFALL
EVENTS /ALSO CALLED PRE...WHICH ARE LINKED TO PAST FLASH FLOODING
EVENTS/...WITH JUXTAPOSITION OF TROPICAL SYSTEM ADVANCING UP
CAROLINA COAST...TO ENTRANCE REGION OF SOUTHWESTERLY JET TO THE
NORTH.

COMPARED TO PRIOR GUIDANCE...THE SLIGHTLY FURTHER
WESTWARD POSITIONING OF THESE INGREDIENTS HEIGHTENS CONCERNS FOR
HEAVY RAINFALL AND FLASH FLOOD POTENTIAL FOR NEPA INTO A GOOD
CHUNK OF CENTRAL NY...ESPECIALLY POCONOS- CATSKILLS /BUT NOT
LIMITED ONLY TO THERE...GIVEN CONTINUED SHIFTING OF JET AND FRONT
PLACEMENTS/. PRECIPITABLE WATER VALUES WILL BE NEAR OR EVEN
SLIGHTLY ABOVE AN INCH-AND- THREE- QUARTERS...AND SOUNDINGS
EXHIBIT AN INCREASINGLY MOIST- ADIABATIC LOOK WHICH WILL PROMOTE
EFFICIENT RAIN PROCESSES. WHILE I DO NOT YET HAVE THE CONFIDENCE
ON A SPECIFIC GEOGRAPHICAL AREA FOR A FLASH FLOOD WATCH...I COULD
SEE ONE BEING ISSUED FOR THE MOST VULNERABLE LOCATIONS AS WE GET
CLOSER TO THE EVENT. OF COURSE...RAINFALL THAT FIRST OCCURS
TODAY/TONIGHT...WILL BE A PART OF THE DECISION OF WHICH AREAS WILL
BE MOST SENSITIVE TO ADDITIONAL RAINS THURSDAY.

RAIN AND THUNDER WILL GRADUALLY SHIFT EAST THURSDAY NIGHT/EARLY
FRIDAY...YIELDING TO LARGE AND DRY HIGH PRESSURE THAT WILL START
BUILDING IN FROM THE MIDWEST. FRIDAY LOOKS COOLER AND MAINLY DRY
AS CLOUDS GIVE WAY TO SUN...AND DRY NORTHWEST WINDS PICK UP TO
CAUSE DEWPOINTS TO FALL THROUGH THE 50S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
2 AM WED UPDATE...
AGAIN LITTLE CHANGE AND FOLLOWED WPC GUIDANCE. HIGH PRESSURE WILL
KEEP THE AREA DRY SAT TO SUN NGT THEN A CHANCE OF SHOWERS AND
THUNDERSTORMS THE REST OF THE LONG TERM. BUSY ON RADAR SO MOSTLY
MINOR TWEEKS TO CURRENT WPC GUIDANCE.

2 PM TUE UPDATE...
LOOKING AT FRIDAY THROUGH THE REMAINDER OF THE FORECAST PERIOD...
DECIDED TO FOLLOW CLOSELY TO WPC GUIDANCE AGAIN TODAY AND MADE
MINOR ADJUSTMENTS TO THE PRIOR FORECAST. THE UPPER LEVEL TROUGH
THAT IS EXPECTED TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY WILL BE LOCATED OVER THE MID-WEST BY THURSDAY EVENING.
THE TROUGH WILL SLOWLY SHIFT EAST THROUGH SAT MORNING. THE
EXPECTED COLD FRONT WILL BE EAST OF THE CWA BY 00Z FRIDAY AND NW
SFC IS EXPECTED TO PREVAIL WITH COOLER AND DRIER AIR ALOFT. AS NW
FLOW WILL PREVAIL THROUGH FRIDAY AFTERNOON... UPSLOPE SHOWERS MAY
DEVELOP DUE TO LINGERING LOW LVL MOISTURE REMAINING OVER THE CWA.

FRIDAY NIGHT THE UPPR LVL TROUGH AXIS WILL SHIFT TO THE EAST OF
THE AREA AND SFC RIDGING WILL BUILD IN FROM THE WEST. THIS WILL
RESULT IN THE CHANCE FOR UPSLOPE SHOWERS DIMINISHING ACROSS THE
CWA. A SFC RIDGE IS EXPECTED TO REMAIN OVER THE CWA WITH QUIET
WEATHER THROUGH THE REMAINDER OF THE FORECAST PERIOD. TEMPERATURES
WILL BE ON THE WARMING TREND HEADING TOWARDS THE WEEKEND WITH
TEMPERATURES RISING INTO THE LOW TO MID 80S BY SUNDAY. LOW
TEMPERATURES ARE EXPECTED TO BE IN THE UPPR 40S TO MID 50S THROUGH
THE PERIOD.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
7 AM UPDATE...
ANOTHER ROUND OF THUNDERSTORMS WILL FORM MIDDAY AND MOVE THROUGH
CENT NY 17 TO 21Z AND AVP BY 24Z. THUNDERSTORMS COULD HAVE MVFR
CIGS AND VSBYS AND MAYBE IFR VSBYS.

THIS EVENING MOSTLY VFR AGAIN. LATE TONIGHT FOG SHOULD FORM AGAIN.
SHOULD BE MORE WIDESPREAD AND LOWER THAN THIS MORNING DUE TO THE
EXPECTED RAIN. ALL BUT SYR SHOULD HAVE MVFR VSBYS. ELM MAY DROP TO
IFR LATE.

WINDS S TO SW AT 5 KTS EARLY BUT EAST AT RME AND LVAR ELM/AVP.
DURING THE DAY S TO SW AT 5 TO 10 KTS. TONIGHT LIGHT AND VARIABLE
TO CALM ALL SITES.

OUTLOOK...

THU...RESTRICTIONS FROM RA/TSRA AS MOIST COLD FRONT MOVES THROUGH
THE REGION.

THU NGT THROUGH SUN...VFR EXCEPT POSSIBLE LATE NIGHT VALLEY FOG
KELM EACH DAY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...JAB
SHORT TERM...MDP
LONG TERM...KAH/TAC
AVIATION...TAC
Hazardous weather outlook, Jul 2, 1:07 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
107 PM EDT WED JUL 2 2014

NYZ015>017-022-023-031715-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-
107 PM EDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STALLED FRONT...AND AN INDIRECT TROPICAL MOISTURE FEED FROM
WHAT IS NOW TROPICAL STORM ARTHUR...WILL CAUSE PERIODS OF RAIN AND
THUNDERSTORMS ON THURSDAY. THERE IS A POTENTIAL FOR HEAVY RAINFALL
THURSDAY AFTERNOON AND EVENING WHICH COULD LEAD TO ISOLATED AREAS
OF FLOODING ON SMALL STREAMS OR URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-018-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-031715-
NORTHERN ONEIDA-ONONDAGA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-
CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
107 PM EDT WED JUL 2 2014

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND EARLY EVENING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STALLED FRONT...AND AN INDIRECT TROPICAL MOISTURE FEED FROM
WHAT IS NOW TROPICAL STORM ARTHUR...WILL CAUSE PERIODS OF RAIN AND
THUNDERSTORMS ON THURSDAY. THERE IS A POTENTIAL FOR HEAVY RAINFALL
THURSDAY AFTERNOON AND EVENING WHICH COULD LEAD TO ISOLATED AREAS
OF FLOODING ON SMALL STREAMS OR URBAN AREAS.

THEN...NO HAZARDOUS WEATHER EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES THIS AFTERNOON.

JAB

In the hours before

Local storm report, Jul 2, 12:57 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1257 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     LIVINGSTON MANOR        41.90N  74.83W
07/02/2014                   SULLIVAN           NY   PUBLIC

            REPORTED TREE INTO HOUSE AND PENNY SIZE HAIL.

&&

JSY
Local storm report, Jul 2, 12:59 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1259 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             LIVINGSTON MANOR        41.90N  74.83W
07/02/2014  M1.50 INCH       SULLIVAN           NY   PUBLIC

&&

JML
Local storm report, Jul 2, 1:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             WOODBOURNE              41.75N  74.60W
07/02/2014  E1.25 INCH       SULLIVAN           NY   PUBLIC

&&

JSY
Local storm report, Jul 2, 1:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
110 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             CALLICOON CENTER        41.83N  74.97W
07/02/2014  E1.00 INCH       SULLIVAN           NY   PUBLIC

&&

JSY
Special weather statement, Jul 2, 1:19 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 PM EDT WED JUL 2 2014

NYZ046-057-021815-
DELAWARE NY-OTSEGO NY-
119 PM EDT WED JUL 2 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHERN DELAWARE AND SOUTHEASTERN
OTSEGO COUNTIES...

* AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR FRANKLIN...AND MOVING
  NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NORTH FRANKLIN AND ONEONTA AT 125 PM EDT...
  MEREDITH AND MERIDALE AT 130 PM EDT...
  EAST MEREDITH AND DAVENPORT CENTER AT 135 PM EDT...
  KORTRIGHT AND BUTTS CORNER AT 140 PM EDT...
  FERGUSONVILLE AND HOBART AT 145 PM EDT...
  STAMFORD AND WORCESTER AT 150 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4232 7444 4209 7510 4237 7529 4270 7465
      4265 7463 4262 7463 4252 7470 4243 7461
      4236 7444 4235 7443

KAH
Local storm report, Jul 2, 1:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HAIL             BIRCHARDVILLE           41.85N  76.02W
07/02/2014  M1.75 INCH       SUSQUEHANNA        PA   FACEBOOK

            WIDESPREAD HAIL DAMAGE. RELAYED BY WBNG TV.

&&

JSY

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 10:29 AM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna46 min
Jul 2, 11:09 AM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna51 min
Jul 2, 11:32 AM EDTSevere Thunderstorm WarningBGMSusquehanna43 min
Jul 2, 11:56 AM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne, Wyoming64 min
Jul 2, 12:30 PM EDTSevere Thunderstorm WarningBGMWayne45 min
Jul 2, 1:40 PM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Susquehanna, Wayne65 min
Jul 2, 2:05 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Susquehanna, Wayne, Wyoming3 hr
Jul 2, 2:06 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming54 min
Jul 2, 2:09 PM EDTFlash Flood WatchBGMLackawanna, Luzerne, Wayne, Wyoming5 hr
Jul 2, 2:18 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wyoming42 min
Jul 2, 2:29 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne6 hr
Jul 2, 2:36 PM EDTSpecial Weather StatementBGMPike54 min
Jul 2, 2:38 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne67 min
Jul 2, 3:43 PM EDTAreal Flood AdvisoryBGMPike3 hr
Jul 2, 3:45 PM EDTSevere Thunderstorm WarningBGMPike45 min
Jul 2, 3:51 PM EDTSevere Thunderstorm WarningBGMPike54 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.